Lower Semicontinuity of the Feasible Set Mapping of Linear Systems Relative to Their Domains

Aris Daniilidis, Miguel A. Goberna, Marco A. López, Roberto Lucchetti

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

This paper deals with stability properties of the feasible set of linear inequality systems having a finite number of variables and an arbitrary number of constraints. Several types of perturbations preserving consistency are considered, affecting respectively, all of the data, the left-hand side data, or the right-hand side coefficients. © 2012 Springer Science+Business Media B.V.
Original languageEnglish
Pages (from-to)67-92
JournalSet-Valued and Variational Analysis
Volume21
Issue number1
DOIs
Publication statusPublished - 31 Jan 2013

Keywords

  • Feasible set mapping
  • Linear optimization
  • Stability

Fingerprint Dive into the research topics of 'Lower Semicontinuity of the Feasible Set Mapping of Linear Systems Relative to Their Domains'. Together they form a unique fingerprint.

Cite this